Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 77, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2022, 3:29 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2022, 3:29 PM EDT (19:29 UTC)
- Expired
- May 22, 2022, 4:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 118 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1513 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
629
WUUS52 KFFC 221929
SVRFFC
GAC209-279-222000-
/O.NEW.KFFC.SV.W.0077.220522T1929Z-220522T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
329 PM EDT Sun May 22 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Toombs County in southeastern Georgia...
Southeastern Montgomery County in central Georgia...
* Until 400 PM EDT.
* At 329 PM EDT, a severe thunderstorm was located over Uvalda, or 10
miles northwest of Plant Hatch, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lyons, Vidalia, Uvalda, Santa Claus, Alston, Center, Toombs
Central, Ohoopee, New Branch, Ponderosa, McNatt Falls, South
Thompson, English Eddy, Grays Landing, Rock Springs, Cedar
Crossing, Johnson Corner and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
3194 8238 3196 8238 3195 8239 3197 8244
3197 8248 3196 8250 3195 8248 3195 8249
3196 8254 3200 8257 3208 8255 3230 8230
3232 8224 3217 8218 3191 8223
TIME...MOT...LOC 1929Z 245DEG 16KT 3202 8249
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:01 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 22, 2:01 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 201 PM EDT Sun May 22 2022 .PREV DISCUSSION... /Issued 1158 AM EDT Sun May 22 2022/ UPDATE... Just a quick update to tweak POPS across much of the area as models are starting to show higher confidence in convection impacting portions of northwest GA and central GA with lower chances across the Atlanta metro and Athens areas. Also tweaked cloud cover as I expect mostly clear skies will start to see some cumulus build through the afternoon given the increased moisture across the area. Updated forecasts will be issued shortly. PREV DISCUSSION... SHORT TERM /Today through Monday/... /Issued 407 AM EDT Sun May 22 2022/ Georgia will remain in the 'Gulf soup' with summertime conditions reigning throughout the short term. Highs will remain in the mid to upper 80s with dewpoints in the mid to upper 60s. Scattered to widespread showers and thunderstorms possible each day, primarily in the afternoons and early evenings. Synoptically, the forecast area will be in southerly to southwesterly flow with abundant moisture fetch off the Gulf of Mexico. Aloft, a broad elongated trough will remain across the northwest and north central CONUS with a weakening jet stream across the Midwest and Great Lakes. Nearer to the surface, the Bermuda High eastern ridge axis remains across North Florida and the northern Gulf coastline. With the ridge axis in place, warm, moist air will continuously flow into the forecast region, with PWATs continuing to increase by 0.25-0.75 inches to reach values around 1.75 inches by Monday afternoon across the forecast area. With this moisture in place, convective development needs only a catalyst, which models are struggling to resolve at the time of this writing. It's difficult to discern exact precip chances and timing with a line of showers dissipating right outside the NW corner of the state in the early hours of the morning that few, if any, models had in their evening forecasts. With that said, the best chances for precip will be further north with better low-level forcing, and further west near the strongest moisture return. A weak cold front, pushed into the Tennessee River Valley by a strengthening surface high pressure system in the Midwest will stall just north of the forecast area which will could also act as a catalyst for clusters of storms to develop. On Monday, a mid-level trough/low pressure is forecast to develop over central Mississippi and Alabama with an associated 30-35 kt jet at 700 hPa level that will be oriented over the forecast area. This low pressure system will organize a tropical-like rain pattern with a precipitation shield moving into the forecast area Monday morning and multiple momentum surges within the low-level jet acting to organize convective bands on the eastern side of the low. There is still some disagreements in coverage and organization of this system, so for now forecast calls for numerous showers and storms, with thunderstorm timing likely being the bigger question rather than occurrence. Thiem LONG TERM /Monday Night through Saturday/... /Issued 407 AM EDT Sun May 22 2022/ By Tuesday, the western edge of the Bermuda High remains fairly stationary just off the Carolina coast, placing the southeast under a constant plume of deep moisture off the Gulf. PWATs are forecasted to be in the 1.5-2" range nearly every day next week, very close to or surpassing daily climatological maximums for late May. This exceedingly moist airmass will provide support for continued shower and thunderstorm chances daily for much of the extended, and periods of heavy rainfall on days with higher convective coverage. A series of disturbances rounding the base of a broad mid-level trough across the western CONUS will provide impetus for a messy complex of convection to develop across much of Georgia on Tuesday and Wednesday. Persistence tells us that SBCAPE of 1000-2000+ J/kg has been realized in the afternoon over the past several days, so any rain chances are likely to be in the form of thunderstorms. A distinct lack of shear will keep these primarily pulse in nature. As we round out the week, the aforementioned mid-level trough continues to dig and deepen (and potentially closes off), and is accompanied by cyclogenesis at the surface. There is modest agreement that the surface low will be situated across the Great Lakes on Thursday, with an attendant cold frontal boundary bisecting the country east of the Mississippi River. North and central GA are far removed from best forcing across the Midwest, and the cold front becomes much more diffuse by the time it enters NW GA. This setup certainly bears watching, as availability of CAPE is a non-issue in an airmass with abundant moisture, and even marginal shear would allow for more storm organization than a typical summerlike day. Global models show a 30-40 kt jet at 850mb on Thursday morning, with 20-30 kts present by the afternoon as the jet streak lifts northward, concentrated across NW and west central GA. Perhaps a more pressing concern is the chance for localized flooding with FROPA, with 1-1.5" possible on Thursday and Friday, and isolated higher amounts. Antecedent conditions are very, very dry (~3/4 of the state is at least classified as Abnormally Dry) and should help mitigate widespread issues, but will need to keep an eye on QPF forecast. Owing to persistent rain chances and cloud cover, the extended looks to be more seasonable, with highs in the upper 70s to low 80s and lows in the 60s, dropping down into the 50s after the frontal passage Friday. 96 && .AVIATION... 18Z Update... VFR conditions will deteriorate to MVFR after 06Z and then IFR after 09Z. Best chances for convection this afternoon and evening will depend upon an area spreading north and east from southeast Alabama. the best window for convection will be after 19Z in CSG, after 20Z in MCN and 21Z in ATL area and AHN. Winds will be SW initially at 5-10kts then shifting to the SE after 08Z with speeds 6kts or less. //ATL Confidence...18Z Update... Medium confidence on convective type and timing. Medium to high confidence all other elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 89 66 82 64 / 50 50 80 60 Atlanta 87 67 79 65 / 50 50 80 60 Blairsville 82 61 75 61 / 70 70 90 70 Cartersville 87 65 78 63 / 50 60 90 50 Columbus 89 67 81 66 / 70 50 70 50 Gainesville 87 67 78 65 / 50 60 90 60 Macon 91 65 85 65 / 60 50 80 50 Rome 88 67 79 65 / 70 70 80 50 Peachtree City 88 65 80 64 / 50 50 80 50 Vidalia 92 69 88 67 / 100 50 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....96 AVIATION...Atwell
Hazardous weather outlook, May 22, 11:58 AM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1158 AM EDT Sun May 22 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1158 AM EDT Sun May 22 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms are possible through late tonight. Some storms may be strong to severe and capable of producing gusty winds, locally heavy rainfall, and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance of thunderstorms each day from Monday through Friday. Some of the storms each day may be strong and capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 22, 1:40 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EDT Sun May 22 2022
GAZ089>091-102-103-221830-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
140 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of Marion, Muscogee,
Chattahoochee, Stewart and Webster Counties through 230 PM EDT...
At 139 PM EDT, a line of strong thunderstorms was along a line
extending from near Hawkinsville to near Sanford to White House, and
moving northeast at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Buena Vista, Cusseta, Preston, Richland, Fort Benning/lawson
Army Air Fld, North Fort Benning, Weston, Bibb City, Upatoi, Putnam,
Brantley, Seminole, Green Island Hills, Columbus Metropolitan
Airport, Oakland, Troutman, Sanford, Benning Hills and Benning Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
3213 8506 3220 8496 3222 8498 3222 8493
3225 8492 3226 8489 3233 8501 3243 8496
3261 8508 3258 8470 3256 8467 3252 8469
3253 8456 3242 8439 3218 8442 3192 8460
TIME...MOT...LOC 1739Z 204DEG 42KT 3207 8523 3197 8499 3183 8477
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 2:13 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT Sun May 22 2022
GAZ103-104-221830-
Sumter GA-Webster GA-
213 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of southeastern Webster
and southwestern Sumter Counties through 230 PM EDT...
At 213 PM EDT, a line of strong thunderstorms was along a line
extending from Leveretts to Bronwood to Palmyra, and moving northeast
at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Plains, Sumter, Friendship, Maddox, Croxton Crossroads,
Centerpoint, Dumas and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8460
3214 8445 3214 8443 3217 8443 3217 8440
3201 8415 3191 8407 3192 8434 3187 8434
TIME...MOT...LOC 1813Z 222DEG 25KT 3196 8456 3183 8436 3163 8418
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 2:49 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT Sun May 22 2022
GAZ078-079-221915-
Harris GA-Talbot GA-
249 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of Talbot and Harris
Counties through 315 PM EDT...
At 248 PM EDT, a line of strong thunderstorms was along a line
extending from Mulberry Grove to Waverly Hall to near Junction City,
and moving northeast at 30 mph.
HAZARD...Winds 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hamilton, Talbotton, Manchester, Pine Mountain, Waverly Hall,
Woodland, Junction City, Geneva, Goat Rock Lake, Ellerslie, F.d.
Roosevelt State Park, Juniper, Cataula, Baughville, Flint Hill,
Mountain Hill, Prattsburg, Big Lazer Creek Wma, Fortson and Mulberry
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3287 8475 3284 8470 3286 8453 3275 8429
3274 8430 3272 8434 3268 8434 3268 8437
3256 8441 3255 8455 3252 8458 3253 8466
3258 8470 3261 8508 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3287 8519
TIME...MOT...LOC 1848Z 206DEG 28KT 3266 8499 3268 8472 3256 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 3:10 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sun May 22 2022
GAZ066>070-221945-
Lamar GA-Upson GA-Troup GA-Meriwether GA-Pike GA-
310 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of Meriwether, Pike,
Upson, Troup and southern Lamar Counties through 345 PM EDT...
At 310 PM EDT, a line of strong thunderstorms was along a line
extending from I 85 Welcome Center At Lanett to near Manchester to
Fickling Mill, and moving north at 40 mph.
HAZARD...Winds 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
LaGrange, Thomaston, Barnesville, Zebulon, Greenville, Manchester,
West Point, Hogansville, Pine Mountain, Woodbury, Luthersville,
Milner, Warm Springs, Molena, Yatesville, Williamson, Meansville,
Aldora, Lone Oak and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3316 8512 3320 8511 3317 8508 3322 8494
3322 8486 3319 8486 3322 8485 3322 8451
3319 8450 3321 8444 3305 8404 3295 8404
3293 8412 3280 8412 3269 8420 3274 8424
3288 8450 3285 8457 3287 8518 3313 8524
TIME...MOT...LOC 1910Z 184DEG 35KT 3284 8519 3288 8458 3267 8418
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 3:22 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sun May 22 2022
GAZ093>096-105>108-221945-
Macon GA-Peach GA-Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-
Pulaski GA-
322 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of eastern Macon,
Pulaski, Wilcox, Dooly, southwestern Bleckley, southeastern Peach,
southern Houston and eastern Crisp Counties through 345 PM EDT...
At 322 PM EDT, a line of strong thunderstorms was along a line
extending from near Montezuma to near Tremont to near Hatley, and
moving northeast at 30 mph.
HAZARD...Winds 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Fort Valley, Hawkinsville, Vienna, Abbeville, Unadilla,
Rochelle, Byromville, Pineview, Pinehurst, Pitts, Lilly, Dooling,
Hayneville, Browndale, Meadowdale, Elko, Mock Springs, Grove Park and
Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3200 8370 3227 8401 3257 8387 3237 8343
3185 8325 3185 8361 3181 8361 3181 8366
TIME...MOT...LOC 1922Z 232DEG 26KT 3232 8395 3204 8364 3186 8361
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 3:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Sun May 22 2022
GAZ071-080>082-093>095-222000-
Macon GA-Peach GA-Monroe GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
327 PM EDT Sun May 22 2022
...Strong thunderstorms will impact portions of northeastern Macon,
western Bibb, southwestern Monroe, Peach, northeastern Houston,
Crawford and northeastern Taylor Counties through 400 PM EDT...
At 327 PM EDT, a line of strong thunderstorms was along a line
extending from near Culloden to near Knoxville to near Powerville,
and moving northeast at 45 mph.
HAZARD...Winds 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Fort Valley, Roberta, Warner Robins, Centerville, Byron,
Marshallville, Culloden, Robins Air Force Base, Nakomis, Lake
Tobesofkee, Houston Lake, Russellville, Powerville, Skipperton,
Horns, Miami Valley, Kathleen, Jack Brown Estates and Rutland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3260 8409 3272 8423 3271 8419 3272 8419
3273 8425 3273 8419 3280 8412 3293 8412
3293 8405 3304 8404 3293 8382 3273 8360
3267 8361 3264 8355 3253 8354 3249 8349
3241 8348 3240 8349 3257 8387 3233 8398
TIME...MOT...LOC 1927Z 213DEG 40KT 3282 8413 3276 8399 3258 8384
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 50 min |
| May 22, 2:13 PM EDT | Special Weather Statement | FFC | Sumter | 17 min |
| May 22, 2:49 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| May 22, 3:10 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Troup, Upson | 35 min |
| May 22, 3:22 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Pulaski, Wilcox | 23 min |
| May 22, 3:27 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 33 min |
| May 22, 3:47 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Lamar, Monroe, Pike and 1 more | 28 min |
| May 22, 3:57 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Jones, Twiggs, Wilkinson | 33 min |
| May 22, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair | 34 min |
| May 22, 4:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| May 22, 4:29 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Laurens, Wilkinson | 31 min |
| May 22, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 38 min |
| May 22, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| May 22, 4:58 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Johnson, Washington | 32 min |
| May 22, 5:09 PM EDT | Special Weather Statement | FFC | Jeff Davis | 36 min |
| May 22, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 40 min |
| May 22, 6:15 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| May 22, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.